# SDR QXEA2013050600877

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 509.5 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P CLIP IS CORRODED STA 509.5.  REMOVED STRING CLIP AT X509.5 24P IAW SRM 51-42-05-02-01, REV 12 MATCH DRILLED IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL REPLACEMENT STRINGER CLIP INSTALLED BRACKET IAW SRM 51-42-05-02-01, REV 12.  RESTORED SURFACE PROTECTION IAW SRM 51-25-05-02-01, REV 12 APPLIED CPC IAW AMM 51-25-01-390-801, REV 42.
